# SDR 20000724SH019

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N71R
- Make and model: Cessna A185F
- Aircraft serial: 18503942
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 075016189
- Condition: Separated
- Location: Outlet Pipe
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MUFFLER OUTLET PIPE FELL OFF AFTER TAKEOFF.  AIRCRAFT RETURNED.  MUFFLER AND SHROUD WERE REPLACED. AIRCRAFT RELEASED TO SERVICE.   (X)
